Top answers from doctors based on your search:
Disclaimer

what meds are use fr Gastroparesis

A 30-year-old female asked:
Dr. Richard Williams
17 years experience Pharmacy
Depends: Gastroparesis is often linked to diabetes. If the drug you are taking for nausea is metoclopramide, you may find improvement since it increases GI mot ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 64-year-old male asked:
Dr. Dean Giannone
24 years experience Internal Medicine
Erythromycin.: Erythromycin is an antibiotic, of course, but could be used for gastroparesis, too. It stimulates the Motilin receptors in the stomach, which promote ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Rifat Naghmi
45 years experience Internal Medicine
Gastroparesis: Erratic absorption of medication may occur because of delayed emptying of the stomach
1
1 thank
A 37-year-old male asked:
Dr. Thomas Knecht
A Verified Doctor answered
A US doctor answered Learn more
No: Hi. No, if you didn't have gastroparesis before starting the GLP-1 drug, you won't have it after you stop it. However, I must add that if you stop the ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Richard Maffezzoli
Specializes in Internal Medicine
Small meals: Consume small meals avoid heavy fats. There are some medications which can help.
A 26-year-old female asked:
Dr. Tony Ho
Dr. Tony Ho answered
13 years experience Infectious Disease
Yes: There are many people with gastroparesis that have symptoms controlled with medication or, in severe cases, an abdominal "pacemaker"implantation.
1
1 thank
A 64-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
The nausea med?: You are in a difficult situation since there is no great medicine to stimulate your stomach motility. Certainly metoclopranude may cause some unusual ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Stephen Southard
14 years experience Internal Medicine
Many things: can cause gastroparesis. It can be from anything that can affect the innervation(nerve system) of the stomach. That can range from hormonal problems ... Read More
A 29-year-old female asked:
Dr. Rex Mahnensmith
A Verified Doctor answered
A US doctor answered Learn more
Gastroparesis: Small portions, small meals, chew very well. Minimize meats. Minimize crust and chunky food. Walk after eating. Drink a bit of fluid while eating. A ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month